Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


Block Jacobi matrices and zeros of multivariate orthogonal polynomials

Author: Yuan Xu
Journal: Trans. Amer. Math. Soc. 342 (1994), 855-866
MSC: Primary 42C05; Secondary 65D99, 65F99
MathSciNet review: 1258289
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A commuting family of symmetric matrices are called the block Jacobi matrices, if they are block tridiagonal. They are related to multivariate orthogonal polynomials. We study their eigenvalues and joint eigenvectors. The joint eigenvalues of the truncated block Jacobi matrices correspond to the common zeros of the multivariate orthogonal polynomials.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 42C05, 65D99, 65F99

Retrieve articles in all journals with MSC: 42C05, 65D99, 65F99

Additional Information

PII: S 0002-9947(1994)1258289-7
Keywords: Block Jacobi matrices, truncated block Jacobi matrices, joint eigenvectors, common zeros of multivariate orthogonal polynomials, commuting selfadjoint operators
Article copyright: © Copyright 1994 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia